Multiscroll chaotic attractors from a hysteresis based time-delay differential equation


Kilinc S., YALCIN M. E. , Ozoguz S.

International Journal of Bifurcation and Chaos, vol.20, no.10, pp.3275-3281, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 10
  • Publication Date: 2010
  • Doi Number: 10.1142/s0218127410027660
  • Title of Journal : International Journal of Bifurcation and Chaos
  • Page Numbers: pp.3275-3281

Abstract

In this paper, the generation of multiscroll chaotic attractors derived from a time-delay differential equation is presented. The proposed system is represented by only one first-order differential equation including time-delayed state variable, and employs hysteresis function as the nonlinear characteristic. The generalization of the introduced system is based on adding multihysteresis nonlinear characteristic which leads to n-scroll chaotic attractors. The circuit implementation of the proposed system and some experimental results referring to two-, three-, four-, and five-scroll chaotic attractors are reported.